Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 178, NWS State College, PA

November 6, 2005Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Nov 6, 2005, 4:17 PM EST for Mifflin County, Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 6, 2005, 4:17 PM EST (21:17 UTC)
Expired
Nov 6, 2005, 5:15 PM EST
In force
58 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Mifflin County, PA

The radar

The State College radar (KCCX), 47 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 4:30 PM ESTTSTM WND DMGLewistown, PATREES DOWN ACROSS ALL OF MIFFLIN COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 6, 12:50 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 062117
SVRCTP
PAC087-062215-
/O.NEW.KCTP.SV.W.0178.051106T2117Z-051106T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
417 PM EST SUN NOV 6 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 515 PM EST

* AT 415 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BELLEVILLE...OR 10 MILES   
  SOUTHEAST OF STATE COLLEGE...AND MOVING EAST NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILROY AND SEVEN MOUNTAINS AROUND 430 PM EST...
  REEDS GAP STATE PARK AND BELLTOWN AROUND 440 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4050 7781 4056 7784 4068 7769 4073 7769
      4082 7740 4079 7737 4071 7737 4070 7733
      4064 7748 4056 7755 4039 7784 4047 7787

$$

FORECASTER: KL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 1:41 PM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Nov 6, 1:41 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EST SUN NOV 6 2005

.SHORT TERM (REST OF TODAY)...
WW 849 /SVR TSTM WATCH/ HAS BEEN REPLACED BY TORNADO WATCH 850 AS
SOME STORMS HAVE TAKEN ON A BETTER STRUCTURE AS OF LATE. PLENTY OF
REPORTS OF SEVERE WEATHER TO OUR WEST IN STRONGEST CELLS...BUT
LINE IN GENERAL PRODUCING WIND GUSTS AROUND 35-45 MPH. EXPECTING
THIS TREND TO CONTINUE AS STORMS MOVE EASTWARD...WITH BEST CHANCE
FOR SEVERE WEATHER ACROSS NORTHERN HALF AND WESTERN COUNTIES.
ZONES UPDATED TO REFLECT UPGRADE TO TORNADO WATCH IN EFFECT UNTIL 6
PM.

&&

.PREVIOUS DISCUSSION...
(ISSUED 1130 AM EST SUN NOV 6 2005)

SHORT TERM (REST OF TODAY)...
WIND ADVISORY CONTINUES AND SEVERE TSTORM WATCH 849 NOW IN EFFECT
FOR THIS AFTERNOON AS VIGOROUS COLD FRONT APPROACHING FROM THE
WEST. WINDS BECOMING GUSTIER BEHIND LINE OF SHOWERS NOW IN CENTRAL
PA...BUT BIG SHOW WILL COME WITH WINDS MIXING DOWN WITH FRONTAL
PASSAGE THIS AFTERNOON AND EARLY EVENING. WIND TRANSPORT TO THE
SURFACE WILL BECOME MUCH MORE EFFICIENT AT FROPA AND 850MB WINDS
WILL BE INCREASING AS WELL...SO ANTICIPATE MORE WIDESPREAD WIND
GUSTS IN THE 40-50MPH RANGE FOR A COUPLE OF HOURS WITH LOCAL GUSTS
POTENTIALLY REACHING SEVERE LIMITS IN STRONG CONVECTION CELLS.

PREVIOUS DISCUSSION...
(ISSUED 306 AM EST SUN NOV 6 2005)

SHORT TERM (TODAY THROUGH MONDAY)...

COLD FRONT AT 06Z WAS STILL CHUGGING THRU ILLINOIS. LATEST MESO ANAL
SHOWS SQUALL LINE ENTERING WRN INDIANA. 00Z OPERATIONAL RUNS OF ETA
AND GFS COMING INTO AGREEMENT FOR THE FRONT TO BE ENTERING WRN PA
AROUND 18Z AND SPEEDING THRU MOST OF MY FCST AREA BY 00Z.
INGREDIENTS SEEM TO BE COMING IN PLACE FOR A COOL SEASON SEVERE/HIGH
WIND EVENT.

INSTABILITY TODAY WILL BE MODEST BUT WIND FIELDS ARE PROGGED TO BE
QUITE STRONG SO ANY MIXING WILL BRING STRONG GUSTY WINDS TO THE
REGION. STILL A QUESTION AS TO WHETHER A COHERENT SQUALL LINE CAN
DEVELOP INTO THE STATE OR IF WE SEE THE STRONG WINDS DEVELOP ONLY IN
THE COLD ADVECTION BEHIND THE FRONT. MREF SHOWED SOME
IMPRESSIVE...FOR THE SEASON...CAPES ASSOC WITH THE CURRENT
CONVECTION. BUT THEY DID NOT REDEVELOP THE CAPES AS THE FRONT ENTERED
PA. GFS AND HIGH RES ONLY MANAGE TO PUSH LIS TO JUST BELOW ZERO.
ETA SHOWS CAPES BETWEEN ABOUT 500 AND 800J ON AVERAGE AT THE HEIGHT
OF HEATING. WITH A STRONG JET EXIT REGION PUNCHING INTO THE
REGION...THE MODELS SHOW THE LOW LEVELS RESPONDING RAPIDLY WITH THE
A SWLY LLJ ON THE ORDER OF 40 TO 50KT SURGING INTO THE STATE.
ANOMALY PROGS SHOW THIS AS ABOUT 1-3 STD DEV ABOVE NORMAL AND IT
HELPS PUSH PRECIP WATERS SLIGHTLY ABOVE NORMAL. GFS AND ETA STILL SHOW A
STRONG ISALLOBARIC PRESSURE RISE SHOOTING ACROSS THE REGION LATER
IN THE DAY. THE MAIN DIFFERENCES IN THE MODEL SCENARIOS IS THE
TENDENCY FOR THE NEW ETA TO ROUND OUT THE SFC TROF ONCE
AGAIN...LEADING TO BROADER AREAS OF FRONTOGENETIC FORCING AND LESS
FOCUSED ASCENT AHEAD AND NEAR THE COLD FRONT. THE GFS STILL HAS
MORE ANTICYCLONIC CURVATURE IN THE COLD AIR...LOOKING SLIGHTLY
MORE ANAFRONT-ISH...RESULTING IN TIGHTER ASCENT NEAR THE FRONT
ASSOCIATED WITH STEEPER SLOPED FRONTOGENESIS FROM THE LOW TO MID
LEVELS.

FOR NOW HAVE THE WIND ADVISORY OUT THRU 00Z..STARTING LATE MORNING.
WE MAY BE A LITTLE EARLY AT THE ONSET BUT WILL LEAVE THE TIMING AS
IS SINCE MODELS SHOWS AN INCREASINGLY ROBUST LOW LEVEL WIND FIELD
MOVE INTO THE AREA BY EARLY TO MID MORNING. WILL PROBABLY START TO
SEE THE GUSTY WINDS OVER THE RIDGES EVEN BEFORE THE ACTUAL STRONGEST
WINDS ARRIVE WITH OR NEAR THE FRONT. OTHER QUESTION IS IF WE WENT
FAR ENOUGH INTO THE EVENING. ACTUAL TIMING OF THE FRONT WILL HAVE
TO BE EXAMINED LATER...BUT THINK GUSTY WINDS THRU ABOUT MIDNIGHT
ARE NOT OUT OF THE QUESTION.

LA CORTE

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...

LATE WEEK SOLUTION STILL BEING BOUNCED AROUND BY EACH ENSUING MODEL
RUN. NEW GFS SHOWS A SLOW MOVING FRONT SAGGING THRU THE AREA THU
HINTING THAT IT COULD SLOW DOWN OVER SRN PORTIONS OF THE STATE. 18Z
MREF IS MORE PROGRESSIVE AND BUILDS THE SFC RIDGE IN QUICKLY FOR THE
END OF THE WEEK ENDING THE THREAT FOR LINGERING PRECIP. WITH THE
UNCERTAINTY HIGH...I DIDNT DELVE INTO THE EXTENDED TO MAKE ANY
CHANGES. WITH THE CURRENT TROF MAKING A QUICK VISIT...AND THE WORST
OF IT SHEARING OUT TO OUR NORTH...NO REAL INCURSIONS OF COLD AIR
SEEM TO BE IN THE CARDS ANY TIME SOON. TEMPERATURES SHOULD NOT
WANDER VERY FAR FROM SEASONAL NORMS AS A RESULT.

LA CORTE

AVIATION...

ACTIVE WEATHER DAY ON TAP. WILL BE MAINLY VFR FOR MOST OF THE DAY
UNTIL LATE MORNING WEST...LATE AFT EAST. LOW OVER PLAINS EARLY THIS
MORNING WILL DEEPEN AS IT LIFTS NE. STILL THINK BEST CHC OF HIGH
WINDS AND SEVERE WEATHER WILL BE MAINLY TO THE NORTH OF OUR
AREA...BUT MANY PARAMETERS IN PLACE OR COMING INTO PLACE FOR SEVERE
WEATHER. DECENT HEIGHT FALLS...DRY PUNCH...STRONG WINDS...AND STRONG
DIRECTIONAL SHEAR...TT INDEX OVER 50...AND DECENT SRH.

DRY SLOT WILL MOVE INTO THE AREA LATE AFTERNOON AND EARLY
EVENING...GIVEN DIRECTIONAL SHEAR. HOWEVER...AIRMASS WILL BE COLD
ENOUGH FOR LAKE EFFECT SC FROM LATE EVENING...INTO EARLY
MONDAY...ESPECIALLY ACROSS THE NW PART OF THE CWA...AS WINDS LINE UP.

ANOTHER WARMUP FOR WED...ENJOY.

MARTIN

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FOR PAZ004>006-010>012-017-018-024-033-037-041-
042 UNTIL 7 PM SUNDAY.
&&

SHORT TERM...RXR
Hazardous weather outlook, Nov 6, 4:48 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 AM EST SUN NOV 6 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-071000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
448 AM EST SUN NOV 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY. A COLD FRONT WILL PASS DURING
THE DAY. SHOWERS THUNDERSTORMS WILL ACCOMPANY THE FRONT. ANY
THUNDERSTORMS THAT FORM MAY PRODUCE STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Nov 6, 12:32 PM EST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1232 PM EST SUN NOV 6 2005

PAZ004-061900-
WARREN-
1232 PM EST SUN NOV 6 2005

...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY THROUGH 2 PM EST...

AT 1229 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF TITUSVILLE...MOVING NORTHEAST AT
AROUND 60 MPH. THE THUNDERSTORM WILL BE NEAR GRAND VALLEY AROUND
1245 PM...SPRING CREEK...COLUMBUS...GARLAND...TIDIOUTE AROUND 1250
PM...LOTTSVILLE...BEAR LAKE AROUND 1255 PM...YOUNGSVILLE...CHAPMAN
STATE PARK AROUND 100 PM AND SUGAR GROVE AROUND 105 PM.

A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL ARE POSSIBLE WITH
THIS STORM.

ADDITIONAL THUNDERSTORMS WITH GUSTY...AND POSSIBLY DAMAGING WINDS
WILL AFFECT THE REMAINDER OF WARREN COUNTY...INCLUDING
TIDIOUTE...WARREN AND SHEFFIELD...BETWEEN 130 PM AND 2 PM EST.

FORECASTER: LAMBERT
Special weather statement, Nov 6, 2:59 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EST SUN NOV 6 2005

PAZ024-033-062100-
CAMBRIA-SOMERSET-
259 PM EST SUN NOV 6 2005

...STRONG THUNDERSTORMS WILL AFFECT SOMERSET AND CAMBRIA COUNTIES
THROUGH 4 PM...

AT 256 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS MOVING INTO CAMBRIA AND
SOMERSET COUNTY...TOWARD THE EAST NORTHEAST AT 35 MPH.

AREAS BETWEEN COLVER AND CARROLLTOWN...TO PATTON IN NORTHERN CAMBRIA
COUNTY WILL BE MOST PRONE TO THE STRONGER THUNDERSTORMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KL
Local storm report, Nov 6, 3:10 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

MMD
Local storm report, Nov 6, 3:14 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

&&

MMD
Special weather statement, Nov 6, 3:23 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EST SUN NOV 6 2005

PAZ018-019-025-026-062200-
BLAIR-HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE-
323 PM EST SUN NOV 6 2005

...STRONG THUNDERSTORMS WILL AFFECT BLAIR...CENTRE AND HUNTINGDON
COUNTIES THROUGH 415 PM...

AT 322 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES WEST OF TYRONE...MOVING
EAST NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR TYRONE
AROUND 335 PM...SANDY RIDGE...BALD EAGLE...SPRUCE CREEK AROUND 340
PM...WARRIORS MARK AROUND 350 PM...PORT MATILDA...ROCK SPRINGS
AROUND 355 PM...PARK FOREST...PINE GROVE MILLS AROUND 400 PM AND
UNIONVILLE AROUND 415 PM.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: KL
Local storm report, Nov 6, 3:36 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     PORT ALLEGANY           41.81N 78.28W
11/06/2005                   MCKEAN             PA   LAW ENFORCEMENT

            TREES/POWER LINES DOWN ON MAIN STREET

0238 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
11/06/2005                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0248 PM     TSTM WND DMG     PENFIELD                41.21N 78.60W
11/06/2005                   CLEARFIELD         PA   LAW ENFORCEMENT

            WIRES DOWN AND TREE ON STRUCTURE

0255 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0310 PM     TSTM WND DMG     EMPORIUM                41.51N 78.24W
11/06/2005                   CAMERON            PA   TRAINED SPOTTER

            TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
            OF SIMILAR DAMAGE IN ELK COUNTY.

0317 PM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
11/06/2005                   POTTER             PA   LAW ENFORCEMENT

            TREES DOWN

0319 PM     HAIL             HARRISON VALLEY         41.92N 77.67W
11/06/2005  1.00 INCH        POTTER             PA   LAW ENFORCEMENT

            HALF INCH TO ONE INCH SIZED HAIL

0330 PM     TSTM WND GST     GALETON                 41.73N 77.64W
11/06/2005  60 MPH           POTTER             PA   CO-OP OBSERVER

            60 MPH GUST AND PEA SIZE HAIL

&&

MMD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 12:45 PM ESTSevere Thunderstorm WarningCTPWarren45 min
Nov 6, 1:23 PM ESTSevere Thunderstorm WarningCTPElk, McKean67 min
Nov 6, 1:34 PM ESTSevere Thunderstorm WarningCTPWarren24 min
Nov 6, 2:08 PM ESTSevere Thunderstorm WarningCTPPotter52 min
Nov 6, 2:12 PM ESTSevere Thunderstorm WarningCTPClearfield, Elk93 min
Nov 6, 2:34 PM ESTSevere Thunderstorm WarningCTPCameron41 min
Nov 6, 2:59 PM ESTSevere Thunderstorm WarningCTPPotter46 min
Nov 6, 3:07 PM ESTSevere Thunderstorm WarningCTPClinton53 min
Nov 6, 3:17 PM ESTSevere Thunderstorm WarningCTPTioga58 min
Nov 6, 3:31 PM ESTSevere Thunderstorm WarningCTPBlair44 min
Nov 6, 3:55 PM ESTSevere Thunderstorm WarningCTPCentre35 min
Nov 6, 4:01 PM ESTSevere Thunderstorm WarningCTPLycoming74 min
Nov 6, 4:03 PM ESTSevere Thunderstorm WarningCTPClinton42 min
Nov 6, 4:10 PM ESTSevere Thunderstorm WarningCTPHuntingdon35 min
Nov 6, 4:40 PM ESTSevere Thunderstorm WarningCTPSullivan50 min
Nov 6, 4:43 PM ESTSevere Thunderstorm WarningCTPSnyder, Union62 min
Nov 6, 5:03 PM ESTSevere Thunderstorm WarningCTPMontour, Northumberland42 min
Nov 6, 5:13 PM ESTSevere Thunderstorm WarningCTPColumbia47 min
Nov 6, 6:16 PM ESTSevere Thunderstorm WarningCTPSchuylkill59 min
Nov 6, 6:30 PM ESTSevere Thunderstorm WarningCTPLebanon45 min
Nov 6, 6:37 PM ESTSevere Thunderstorm WarningCTPLancaster, York83 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.